Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 493406, 15 pages.
Numerical Algorithms for the Fractional Diffusion-Wave Equation with Reaction Term
Two numerical algorithms are derived to compute the fractional diffusion-wave equation with a reaction term. Firstly, using the relations between Caputo and Riemann-Liouville derivatives, we get two equivalent forms of the original equation, where we approximate Riemann-Liouville derivative by a second-order difference scheme. Secondly, for second-order derivative in space dimension, we construct a fourth-order difference scheme in terms of the hyperbolic-trigonometric spline function. The stability analysis of the derived numerical methods is given by means of the fractional Fourier method. Finally, an illustrative example is presented to show that the numerical results are in good agreement with the theoretical analysis.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 493406, 15 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ding, Hengfei; Li, Changpin. Numerical Algorithms for the Fractional Diffusion-Wave Equation with Reaction Term. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 493406, 15 pages. doi:10.1155/2013/493406. https://projecteuclid.org/euclid.aaa/1393450400